Approximations of the generalized cascade model

Bóta, András and Krész, Miklós and Pluhár, András: Approximations of the generalized cascade model. Acta cybernetica, (21) 1. pp. 37-51. (2013)

[img] Cikk, tanulmány, mű
actacyb_21_1_2013_4.pdf

Download (369kB)

Abstract

The study of infection processes is an important field of science both from the theoretical and the practical point of view, and has many applications. In this paper we focus on the popular Independent Cascade model and its generalization. Unfortunately the exact computation of infection probabilities is a #P-complete problem [8], so one cannot expect fast exact algorithms. We propose several methods to efficiently compute infection patterns with acceptable accuracy. We will also examine the possibility of substituting the Independent Cascade model with a computationally more tractable model.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2013
Volume: 21
Number: 1
Page Range: pp. 37-51
ISSN: 0324-721X
Language: angol
DOI: https://doi.org/10.14232/actacyb.21.1.2013.4
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 50-51.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2018. Jun. 05. 14:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/30848

Actions (login required)

View Item View Item